Clindamycin vs penicillin

Common Questions and Answers about Clindamycin vs penicillin

benzaclin

This interested me because I have been told I was allergic to penicillin since I was a young child. My Dad was a pediatrician so I assumed he had it right but now I'm considering getting tested.
In response to your question nothing was given for the swelling just to apply a ice pack to my face , I was given another antibiotic to take this was to replace the amoxicillin ( allergic to penicillin) this new antibiotic is clindamycin unfortunately could not continue on it due to "BAD,BAD stomach upset, contacted dentist office was told continue with the ice and just stop the medication oh and when can we schedule your next visit to finish the work on the tooth, crown etc.
I myself have tried the h2o2 bath and found that it makes me sleepy/dizzy and I can't determine whether I passed out in the tub both times I tried it vs just not having enough sleep before I went into a relaxing bath. I mention that cause my mom said similar things when she started trying the h2o2 baths as well. At the feeling of fever and infection onset she went to see the doc the next day and showed him the spots.
He was given another course of IV vancomycin, gentamycin, clindamycin and oral rifampicin. He failed to respond to the medical therapy and developed heart failure and septic shock. He underwent open heart vegetation excision (Figs. 5d&f), and died two days postoperation. Patient 7 was a 31-year-old man who had been abusing Subutex and Dormicum for two years. He presented with an altered mental status.
And-----IMPORTANT----- have you been treated or are you currently being treated for Lyme disease? From what I've read it IS possible to stop the progression. Long term doxycycline or penicillin is said to be the med of choice for ACA. That may stop the progression of it and perhaps reverse it a bit. Have you seen a dermatologist for this? Some derms. will treat the 'condition' without needing to mention Lyme.
I will say that yesterday for the first time in a long time I began using the topical cream DUAC prescribed by my Dermatologist for acne. It is 1% clindamycin and 5% benzoyl peroxide, and as I write this it is forefront on my mind that this stuff may be the cause (there has to be an obvious link between my sudden reoccurrance and my recent use of this cream--yesterday). Perhaps some of the ingredients in this stuff are in something you use?
MedHelp Health Answers